发现好书期刊,享受阅读乐趣

海量图书期刊资源,随时随地畅享阅读乐趣

Corrigendum to “Higher order elliptic operators of divergence form in or Lipschitz domains” [J. Differential Equations 230 (2006) 174–195]

Corrigendum to “Higher order elliptic operators of divergence form in or Lipschitz domains” [J. Differential Equations 230 (2006) 174–195]

Yoichi Miyazaki
  • 作者Yoichi Miyazaki
  • 卷第244卷
  • 期第9期
  • 印刷ISSN0022-0396
  • 电子ISSN1090-2732
  • 文件大小73.83KB
  • 发表时间2008
  • DOI10.1016/j.jde.2008.02.032
  • 页码2404-2405
← 返回【学霸图书馆】主页